Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 21, NWS Binghamton, NY

June 6, 20105 counties in Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 6, 2010, 11:07 AM EDT for 5 counties in Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2010, 11:07 AM EDT (15:07 UTC)
Expired
Jun 6, 2010, 12:00 PM EDT
In force
53 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Lackawanna County, PA, Luzerne County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 72 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 7:51 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 3.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2010-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2010-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
781 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

330 
WUUS51 KBGM 061507
SVRBGM
PAC069-079-115-127-131-061600-
/O.NEW.KBGM.SV.W.0021.100606T1507Z-100606T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1107 AM EDT SUN JUN 6 2010

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTHERN LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
  SOUTHERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  CENTRAL WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
  WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL NOON EDT

* AT 1106 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM AUBURN CENTER TO KASSON BROOK TO 18 MILES SOUTHWEST OF KASSON
  BROOK...AND MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SPRINGVILLE BY 1114 AM EDT...
  LAKE CAREY BY 1116 AM EDT...
  TUNKHANNOCK BY 1118 AM EDT...
  OSTERHOUT...NOXEN AND EVANS FALLS BY 1120 AM EDT...
  OSTERHOUT BY 1122 AM EDT...
  HOP BOTTOM AND NICHOLSON BY 1126 AM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4151 7624 4165 7617 4165 7612 4174 7612
      4179 7515 4153 7529 4134 7568 4130 7632
TIME...MOT...LOC 1508Z 265DEG 41KT 4166 7603 4148 7613
          4134 7642

$$

RHB
2 follow-up statements
340 
WWUS51 KBGM 061542
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1142 AM EDT SUN JUN 6 2010

PAC131-061552-
/O.CAN.KBGM.SV.W.0021.000000T0000Z-100606T1600Z/
WYOMING PA-
1142 AM EDT SUN JUN 6 2010

...THE SEVERE THUNDERSTORM WARNING FOR WYOMING COUNTY IS CANCELLED...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4132 7613 4140 7596 4142 7585 4147 7580
      4150 7574 4177 7559 4179 7515 4153 7529
      4135 7566
TIME...MOT...LOC 1542Z 265DEG 41KT 4169 7551 4151 7561
          4137 7591

$$

PAC069-079-115-127-061600-
/O.CON.KBGM.SV.W.0021.000000T0000Z-100606T1600Z/
SUSQUEHANNA PA-LUZERNE PA-LACKAWANNA PA-WAYNE PA-
1142 AM EDT SUN JUN 6 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
CENTRAL WAYNE...NORTHERN LACKAWANNA...NORTHEASTERN LUZERNE AND
SOUTHEASTERN SUSQUEHANNA COUNTIES...

AT 1138 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELKDALE TO CLARKS GREEN TO FERN BROOK...MOVING EAST AT
45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PLEASANT MOUNT...WINTON AND WEST SCRANTON BY 1150 AM EDT...
  WAYMART...THROOP AND TAYLOR BY 1155 AM EDT...
  BEECH GROVE...CORTEZ AND BETHANY BY NOON EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4132 7613 4140 7596 4142 7585 4147 7580
      4150 7574 4177 7559 4179 7515 4153 7529
      4135 7566
TIME...MOT...LOC 1542Z 265DEG 41KT 4169 7551 4151 7561
          4137 7591

$$

MLJ
789 
WWUS51 KBGM 061601
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1201 PM EDT SUN JUN 6 2010

PAC069-079-115-127-061611-
/O.EXP.KBGM.SV.W.0021.000000T0000Z-100606T1600Z/
SUSQUEHANNA PA-LUZERNE PA-LACKAWANNA PA-WAYNE PA-
1201 PM EDT SUN JUN 6 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAYNE...NORTHERN
LACKAWANNA...NORTHEASTERN LUZERNE AND SOUTHEASTERN SUSQUEHANNA
COUNTIES HAS EXPIRED...

THIS LINE OF STORMS HAS WEAKENED SLIGHTLY...THUS THE WARNING HAS 
BEEN ALLOWED TO EXPIRE.

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4132 7613 4140 7596 4142 7585 4147 7580
      4150 7574 4177 7559 4179 7515 4153 7529
      4135 7566
TIME...MOT...LOC 1542Z 265DEG 41KT 4169 7551 4151 7561
          4137 7591

$$

MLJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 8:06 AM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 6, 8:06 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
806 AM EDT SUN JUN 6 2010

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL BRING WIDESPREAD RAIN SHOWERS TO THE
ENTIRE AREA TODAY. AREAS IN THE SOUTHERN TIER...CATSKILLS...AND
NORTHEASTERN PENNSYLVANIA WILL LIKELY SEE THUNDERSTORMS MOVE
THROUGH THE AREA. A COLD FRONT WILL PUSH THE ACTIVITY EAST BY THIS
EVENING.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED AT 805 AM...TORNADO WATCH FOR SRN TIER OF NY AND NE PA TIL
3 PM. PREV BLO...

A VERY TRICKY FORECAST TODAY. A LARGE RAIN SHIELD WITH A FEW
EMBEDDED THUNDERSTORMS IS CURRENTLY MOVING OVER THE CWA. WHILE
WINDS LOOK IMPRESSIVE AT .5 ELEVATION...SFC OBS SHOW NONE OF THE
HIGH WINDS ARE REACHING THE GROUND ATTM AS WE ARE DECOUPLED.

EXPECT THIS ACTIVITY TO CONTINUE THROUGH THE EARLY AFTERNOON.
ALTHOUGH...WITH DAYTIME HEATING...MIXING WILL OCCUR AND SOME OF
THE WINDS MAY BEGIN TO BE BROUGHT DOWN TO THE SFC.

MODELS ARE INDICATING SOME INSTABILITY OVER THE SOUTHERN PORTION
OF THE CWA. THE NAM IS...OF COURSE...MUCH MORE UNSTABLE AND HAS
MUCH HIGHER CAPE VALUES THEN THE GFS. THE AREA IS OUTLOOKED FOR A
SLIGHT RISK OF SEVERE WEATHER...HOWEVER...THE RAIN MAY HAMPER THE
CHANCES OF THIS OCCURRING. THE AREAS MOST LIKELY TO SEE ANYTHING
DEVELOP WILL BE NE PA AND A LINE JUST NORTH OF I88 SOUTH. THE MAIN
THREATS WILL BE DAMAGING WINDS WITH THESE STORMS. THIS AREA IS
ALSO OUTLOOKED FOR LARGE HAIL AND A LOW POTENTIAL FOR TORNADIC
ACTIVITY.

LOOKING AT THE NAM SOUNDING FOR AVP...ALTHOUGH THERE WILL BE SOME
TURING OF THE WINDS AND SOME SPEED SHEAR...THERE WILL BE A CAP
JUST BELOW 700 MB AT 15Z. THE CAP DOES ERODE BY 18Z...BUT THEN THE
WINDS ARENT AS FAVORABLE AS THEY BECOME UNIDIRECTIONAL.
CONDITIONS WILL BE CLOSELY MONITORED FOR THE INCREASE IN POTENTIAL
FOR SEVERE WEATHER ACROSS THE REGION AS MODELS COULD VERY WELL BE
OVER DOING THE CAP.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
MOST OF THE ACTIVITY FROM TODAY WILL BE ON ITS WAY OUT TO THE EAST
AS A COLD FRONT QUICKLY MOVES THROUGH THE AREA. THE BEGINNING OF
THE WEEK WILL HAVE HIGH PRESSURE IN PLACE. TEMPS WITH THIS HIGH
WILL BE COOLER THEN THE LAST COUPLE OF WEEKS...WITH HIGHS REACHING
INTO THE LOW 70S IN THE SOUTHERN PORTIONS...AND POSSIBLY ONLY
INTO THE MID TO UPPER 60S ACROSS THE NORTHERN PORTIONS. LOWS LOOK
TO DROP INTO THE 40S.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
LATEST MEDIUM RANGE GUIDANCE CONTINUES TO SUGGEST SOMEWHAT OF AN
UNSETTLED END TO NEXT WEEK AS A WAVY FRONTAL SYSTEM EXTENDING
THROUGH THE LOWER GTLKS AND MID-ATLANTIC REGIONS INTERACTS WITH FAST
MOVING DISTURBANCES IN THE UPPER ATMOSPHERE. HIGH PRESSURE
RETREATING EAST OF THE AREA ON WEDNESDAY WILL OPEN THE DOOR FOR THE
FIRST OF THE UPPER LEVEL WAVES WITH SHOWERS/POSSIBLE THUNDERSTORMS
IN THE FORECAST FOR MAINLY WEDNESDAY AFTERNOON THROUGH THURSDAY.
ONCE THIS FEATURE PUSHES THE FRONT TO OUR SOUTH...THU NIGHT AND
FRIDAY LOOK RELATIVELY DRY AS RIDGING NOSES IN FROM THE MIDWEST. THE
NEXT UPR WAVE APPROACHES THE REGION FRI NITE INTO SATURDAY...LIFTING
A WARM FRONT AND ASSOCIATED SHOWERS/TSTMS INTO THE AREA DURING THIS
TIME.

TEMPERATURES SHOULD AVERAGE NEAR NORMAL FOR MOST OF NEXT WEEK...WITH
WARMING ABOVE NORMAL POSSIBLE BEHIND THE WARM FRONT LATE NEXT
WEEKEND. REALIZING THIS WARMTH WILL BE DEPENDENT ON EXACT POSITION
OF FRONTAL BOUNDARY AND ANY CLOUD DEBRIS FROM AREAS OF STORM
ACTIVITY.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
LOW PRESSURE WILL BE MOVING ACROSS NY LATE THIS MORNING WITH A
COLD FRONT SWEEPING EAST DURING THE AFTERNOON. RAIN WITH
PREVAILING MVFR RESTRICTIONS...AND POSSIBLE IFR CIGS/VSBYS WILL
LAST THROUGH ABOUT 16Z...BEFORE GRADUAL IMPROVEMENT TO VFR OCCURS
AFTER 18Z. OVERALL...THUNDERSTORM ACTIVITY APPEARS MINIMAL THIS
MORNING...HOWEVER A PERIOD OF TSRA MAY AFFECT TERMINAL OPERATIONS
AT KAVP...FROM LATE MORNING TO MID AFTERNOON...PRIOR TO COLD
FRONTAL PASSAGE. ANY DEVELOPING CELLS IN THIS AREA COULD BE STRONG
TO SEVERE.

GRADUAL CLEARING IS POSSIBLE TONIGHT...AND DEPENDING ON WHERE ANY
DECENT CLEARING OCCURS...THERE IS A CHANCE FOR IFR/MVFR RESTRICTIONS
IN FOG BY 06Z...AND CERTAINLY LATER IN THE NIGHT.

DUE TO THE FCST TRACK OF THE SFC LOW...WINDS WILL BE CHAOTIC
ACROSS THE REGION TODAY. IN GENERAL...KSYR-KRME WILL SEE E-NE
WINDS INCREASE THIS MORNING THEN SHIFT NORTHWEST MIDDAY. KITH-
KBGM-KELM SHOULD EXPERIENCE E-SELY FLOW...FOLLOWED BY A NW WIND
SHIFT FROM MIDDAY-EARLY AFTERNOON. KAVP WILL START OFF PREVAILING
SW...BECOMING NW LATE AFTERNOON. NW WINDS ARE LIKELY TO GUST 20-25
KTS THIS AFTERNOON...THEN WINDS DECREASE UNDER 10 KTS TONIGHT.

OUTLOOK...

MON THROUGH TUE...VFR. EARLY MORNING RESTRICTIONS IN FOG POSSIBLE
AT KELM.

WED AND THU...RESTRICTIONS COULD RE-DEVELOP...AS SHOWERS AND
POSSIBLE THUNDERSTORMS IMPACT THE REGION.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...SLI
NEAR TERM...SLI
SHORT TERM...SLI
LONG TERM...JAB
AVIATION...JAB/MLJ
Hazardous weather outlook, Jun 6, 8:21 AM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
821 AM EDT SUN JUN 6 2010

NYZ009-015>018-023-025-036-037-044>046-071230-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-SCHUYLER-
TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-
821 AM EDT SUN JUN 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ022-024-055>057-062-PAZ038>040-043-044-047-048-072-071230-
STEUBEN-CHEMUNG-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
821 AM EDT SUN JUN 6 2010

...TORNADO WATCH 271 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 6, 9:08 AM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
908 AM EDT SUN JUN 6 2010

NYZ018-036-037-061345-
MADISON NY-ONEIDA NY-ONONDAGA NY-
908 AM EDT SUN JUN 6 2010

...STRONG THUNDERSTORM WILL AFFECT CENTRAL ONONDAGA...NORTHERN
MADISON AND SOUTHERN ONEIDA COUNTIES...

* AT 906 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS.  THIS
  STORM WAS LOCATED NEAR SYRACUSE...AND MOVING EAST AT 50 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  FAYETTEVILLE AND MANLIUS AT 915 AM EDT...
  CHITTENANGO AND SULLIVAN AT 920 AM EDT...
  PERRYVILLE AND CANASTOTA AT 925 AM EDT...
  LENOX AND WAMPSVILLE AT 930 AM EDT...
  KENWOOD AND SHERRILL AT 935 AM EDT...
  VERNON CENTER AND VERNON AT 940 AM EDT...
  CLINTON AND KIRKLAND AT 945 AM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE DAMAGING
WINDS. SEEK SHELTER IF YOU ARE IN THE PATH OF THIS STORM.

LAT...LON 4316 7518 4308 7518 4307 7520 4292 7520
      4292 7521 4292 7539 4294 7622 4312 7623

RHB
Special weather statement, Jun 6, 9:32 AM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
932 AM EDT SUN JUN 6 2010

NYZ024-025-045-055-056-061415-
BROOME NY-CHEMUNG NY-CHENANGO NY-TIOGA NY-TOMPKINS NY-
932 AM EDT SUN JUN 6 2010

...LINE OF STRONG THUNDERSTORMS WILL AFFECT BROOME...EASTERN
CHEMUNG...SOUTHEASTERN TOMPKINS...SOUTHERN CHENANGO AND TIOGA
COUNTIES...

* AT 929 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM SPENCER TO ERIN TO LOWMAN...AND MOVING EAST AT
  55 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  WEST CANDOR AND WAVERLY AT 940 AM EDT...
  JENKSVILLE AND SPEEDVILLE AT 945 AM EDT...
  EAST BERKSHIRE AND BERKSHIRE AT 950 AM EDT...
  NANTICOKE AND OWEGO AT 955 AM EDT...
  UNION CENTER AND BINGHAMTON AIRPORT AT 1000 AM EDT...
  WEST CORNERS AND VESTAL AT 1005 AM EDT...
  VESTAL CENTER AND PORT DICKINSON AT 1010 AM EDT...
  SANITARIA SPRINGS AND BELDEN AT 1015 AM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

LAT...LON 4218 7671 4232 7652 4232 7541 4204 7542
      4200 7546 4200 7689

MLJ
Special weather statement, Jun 6, 9:53 AM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
953 AM EDT SUN JUN 6 2010

NYZ044>046-056-057-061430-
BROOME NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-OTSEGO NY-
953 AM EDT SUN JUN 6 2010

...STRONG THUNDERSTORM WILL AFFECT CENTRAL CHENANGO...NORTH CENTRAL
BROOME...NORTH CENTRAL DELAWARE...SOUTHEASTERN CORTLAND AND WESTERN
OTSEGO COUNTIES...

* AT 947 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A   STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
THIS   STORM WAS LOCATED NEAR LISLE...AND MOVING EAST AT 50 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SMITHVILLE FLATS AND GREENE AT 1000 AM EDT...
  TYNER AND SMITHVILLE CENTER AT 1005 AM EDT...
  OXFORD AND SOUTH OXFORD AT 1010 AM EDT...
  POLKVILLE AND GUILFORD AT 1015 AM EDT...
  LATHAMS CORNERS AND MT UPTON AT 1020 AM EDT...
  GILBERTSVILLE AND HOLMESVILLE AT 1025 AM EDT...
  MORRIS AND NEW LISBON AT 1030 AM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE DAMAGING
WINDS. SEEK SHELTER IF YOU ARE IN THE PATH OF THIS STORM.

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4277 7513 4241 7499 4228 7602 4245 7608

RHB
Local storm report, Jun 6, 11:06 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1106 AM EDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     TSTM WND DMG     MARATHON                42.44N 76.04W
06/06/2010                   CORTLAND           NY   TRAINED SPOTTER

            TREES AND LIMBS DOWN

1035 AM     HAIL             BINGHAMTON              42.10N 75.91W
06/06/2010  E0.75 INCH       BROOME             NY   PUBLIC

1050 AM     TSTM WND GST     8 NE MORRIS             42.63N 75.13W
06/06/2010  E60.00 MPH       OTSEGO             NY   AMATEUR RADIO

            OCCURRED AT GILBERT LAKE

&&

JML

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:22 AM EDTSpecial Weather StatementBGMBradford38 min
Jun 6, 8:41 AM EDTSevere Thunderstorm WarningBGMBradford49 min
Jun 6, 9:41 AM EDTSevere Thunderstorm WarningBGMBradford34 min
Jun 6, 9:47 AM EDTTornado WarningBGMBradford28 min
Jun 6, 12:17 PM EDTSpecial Weather StatementBGMLuzerne58 min
Jun 6, 12:50 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne25 min
Jun 6, 1:16 PM EDTSevere Thunderstorm WarningBGMPike, Wayne44 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.